# SDR UIEA2018071901516

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,093 hours, 24,247 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG IGNITION 1 INOP. REMOVED AND REPLACED RT ENG IGNITOR PLUG 1 AS PER AMM 74-21-02, RAN ENG OPS CHECK OK.
